MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-06
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a 1.5x6mm mini trek dilatation catheter advanced to the moderately tortuous, proximal left anterior descending (lad), heavily calcified 99% stenosed lesion with resistance due to anatomy.The balloon was inflated to 8 atmospheres and ruptured.The device was replaced with another dilatation device and an unspecified stent was implanted.There were no adverse patient effects and there was no clinically significant delay.There was no additional information provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6183485
Report Number2024168-2016-08996
Device Sequence Number376637
Product Code LOX
UDI-Device Identifier08717648138072
UDI-Public(01)08717648138072(17)180731(10)50817G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number1012269-06
Device Lot Number50817G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: HYPERION